# SDR ZW0A0108902

- Difficulty date: September 14, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 12,967 hours, 6,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE LT WING L/E, A CRACK WAS FOUND AT DOUBLER AT LOWER L/E OPENING BETWEEN NUMBER 5 AND 6 L/E SLAT TRACK.  ACCOMP EDDY CURRENT INSPECTION PER NDT 51-00-03 AND FOUND CRACK CONTAINED.  FABRICATED DOUBLER REPAIR PER SRM 57-01, PAGE 9, AND SRM 51-10-3, PAGE 16.  INSTALLED PER SRM 51-30-1 AND 51-30-5.
